MAUDE Adverse Event Report: HOLOGIC, INC. NOVASURE SURESOUND; DEVICE, THERMAL ABLATION, ENDOMETRIAL

HOLOGIC, INC. NOVASURE SURESOUND; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number 2007
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a novasure procedure on an unknown date , metal shavings were found inside the uterine cavity , no other information is available.
 
Additional Manufacturer Narrative
Novasure disposable received and tested by the pms group.Visual inspection was performed, and there were no signs of physical damage.Functional testing was performed, and it worked as intended.Hence the complaint cannot be confirmed.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.

Brand Name
NOVASURE SURESOUND
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough, MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough, MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose, alajuela 20102- CRI
CS   20102 CRI
MDR Report Key12739559
Report Number1222780-2021-00308
Device Sequence Number11821774
Product Code MNB
UDI-Device Identifier15420045501133
UDI-Public(01)15420045501133(10)21G27RQ(17)220821
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2022
Device Model Number2007
Device Catalogue NumberNS2007US
Device Lot Number21G27RQ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date11/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale